Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 7, Number 2

All articles in this issue are freely accessible.

On geometries in which circles are the shortest lines
Carl Eben Stromquist.
Trans. Amer. Math. Soc. 7 (1906), 175-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500740
A generalization of the notion of angle
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 7 (1906), 184-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500741
The square root and the relations of order
Oswald Veblen.
Trans. Amer. Math. Soc. 7 (1906), 197-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500742
The problem of partial geodesic representation
Edward Kasner.
Trans. Amer. Math. Soc. 7 (1906), 200-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500743
On the pentadeltoid
R. P. Stephens.
Trans. Amer. Math. Soc. 7 (1906), 207-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500744
The groups of order $p^{m}$ which contain exactly $p$ cyclic subgroups of order $p^{𝛼}$
G. A. Miller.
Trans. Amer. Math. Soc. 7 (1906), 228-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500745
Groups in which a large number of operators may correspond to their inverses
W. A. Manning.
Trans. Amer. Math. Soc. 7 (1906), 233-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500746
Finite projective geometries
Oswald Veblen and W. H. Bussey.
Trans. Amer. Math. Soc. 7 (1906), 241-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500747
On the analytic extension of functions defined by double power series
W. B. Ford.
Trans. Amer. Math. Soc. 7 (1906), 260-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500748
On quadratic, Hermitian and bilinear forms
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 7 (1906), 275-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500749
Die kinematische Erzeugung von Minimalflächen. I
Paul Stackel.
Trans. Amer. Math. Soc. 7 (1906), 293-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500750
A fifth necessary condition for a strong extremum of the integral $∫^{x_{1}}_{x_{0}} F(x,y,y’)dx$
Oskar Bolza.
Trans. Amer. Math. Soc. 7 (1906), 314-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500751
A problem of the calculus of variations in which the integrand is discontinuous
Gilbert Ames Bliss and Max Mason.
Trans. Amer. Math. Soc. 7 (1906), 325-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500752